Share Facebook


01-30-2015, 02:58 AM   #1
Zootini
 
Zootini's Avatar
 
Join Date: May 2011
Location: milton keynes, United Kingdom
6mp and sweating??

hello guys,

I hVe recently started 6mp, 50mg a day to finally get me off my steroids!!
The only thing is I am sweating loaddddds!! Like I shower and put on a load of anti perspirant (sp?) but still have Like wet armpits not long after, this is no good for me as I'm a make up artist too so can't go around looking and feeling unhygienic lol. Does anyone else seem to sweat a lot? Thankfully I am seeing my doc on Monday about it so hopefully she can give me something
__________________
Zoe, 17
Current meds:
Prednisolone 7mg
Sulphasalazine
Codeine
01-30-2015, 12:03 PM   #2
FrozenGirl
Senior Member
 
FrozenGirl's Avatar
Hmm I haven't heard of that. The only thing I can think of is maybe it has to do with tapering off the pred. Hope the visit goes well.
__________________
Dx: Ulcerative Colitis, Nov 2013
Currently on:
Mezavant 4.8g
Vitamin D 1000iu
Calcium
Tecta 40mg
Remicade: 600mg, every 4 weeks
Methotrexate: 15 mg (injection)
Reply

Thread Tools


All times are GMT -5. The time now is 06:20 AM.
Copyright 2006-2017 Crohnsforum.com